# SDR UALA2013032001748

- Difficulty date: March 19, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 73,485 hours, 21,756 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT RECIRCULATION FAN EXTREMELY LOUD.  CLEANED DUCTS AT FLIGHT DECK. WINDSHIELD DECIBEL READING DIFFERENCE LESS THEN 3 DB AND READING AT 68.9 DB, OK FOR FLIGHT.
